MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 7050M-90
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 09/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, certificates of conformance, ifu and fmeas, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is user error: improper initial implant size selection, using too long of an implant or not installing the implant deep enough.
 
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2020 where three implants were installed.The patient's initial si joint pain resolved, but he later reported pain around the surgical site.The surgeon determined that the caudal positioned implant was too proud of the ilium causing pain around the surrounding tissues.In (b)(6) 2020, the surgeon removed the caudal positioned implant.No other preexisting implants were adjusted or removed.The patient's pain subsided following the revision procedure.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
471 el camino real
suite 101
santa clara CA 95050 4482
MDR Report Key10674841
Report Number3007700286-2020-00093
Device Sequence Number19570554
Product Code OUR
UDI-Device Identifier00851085007367
UDI-Public00851085007367
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2024
Device Model Number7050M-90
Device Lot Number2666631
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR